My son was diagnosed with BiPolar disorder when he was 15 after he was referred to a Psychiatrist after I took him to the doctor because his Night Terrors which he had had since the age of 2 were becoming more frequent and harder to bring him out of. The Psych doc prescribed Prozac for him and after only 3 weeks the night terrors had ceased all together but he had started having uncontrollable rage attacks through the day. The Psych doc said this was an adverse reaction to the Prozac and told me to take him off it immediately "cold turkey". This I did and the frequency of his rage attacks diminished significantly. However, they have never stopped completely, and he now will have a rage attack perhaps once a month or perhaps once every couple of months. The Psych doc said that he has BiPolar type I and is rapid cycling, but he really has no symptoms of BiPolar disorder other than the rage attacks. He has been prescribed Lamictal which made him feel like he had no control of himself and so he refused to take it. Then he was prescribed Wellbutrin which made him light-headed and shakey inside and so he refused to take this as well. On a day to day basis he is a perfectly normal young man, his only issue is the rage when it strikes because the only warning he gets is a feeling of anxiety first and then extreme anger which he is unable to control. I am convinced that this is a lasting effect of the Prozac and I wonder if anyone else has a similar experience? I have discovered a couple of case studies that would indicate that a lasting reaction to Prozac is possible but cannot find anything really significant. My son is now 18.